A brief summary of binary quadratic forms

Hambleton, Samuel A. (2012) A brief summary of binary quadratic forms. Surveys in Mathematics and Mathematical Sciences, 1 1: 65-80.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Hambleton, Samuel A.
Title A brief summary of binary quadratic forms
Language of Title eng
Journal name Surveys in Mathematics and Mathematical Sciences
Language of Journal Name eng
ISSN 2277-551X
Publication date 2012-02-01
Sub-type Article (original research)
Volume 1
Issue 1
Start page 65
End page 80
Total pages 16
Editor K. K. Azad
Place of publication Uttar Pradesh, India
Publisher Pushpa Publishing House
Collection year 2013
Language eng
Formatted abstract
A short summary of binary quadratic forms is provided. This includes classes of forms under various equivalence relations, the relationship between the existence of a primitive representation of an integer n by a binary quadratic form Q and an ideal factorization of (𝑛) construction of the automorph matrix, Ardnt’s composition algorithm, Gauss’ bilinear transformation, Bhargava cubes, and proof of the isomorphism between the ideal class group and the class group of forms.
Keyword Binary quadratic forms
Quadratic number field
Arndt's composition
Bilinear transformation
Bhargava cubes
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Communicated by Jannis A. Antoniadis.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 02 Mar 2012, 10:21:28 EST by Mr Samuel Hambleton on behalf of Mathematics